# SDR DALA2025052704029

- Difficulty date: May 19, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 57,882 hours, 42,162 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO A LEFT ENGINE GENERATOR FAILURE MESSAGE: REPLACED GROND RELAY AND AUX POWER RELAY. TEST GOOD.
